Beweis eines Perronschen Satzes
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 13 (1973) no. 1, pp. 97-105
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1973_13_1_a10,
author = {\v{S}edov\'a, Dagmar},
title = {Beweis eines {Perronschen} {Satzes}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {97--105},
year = {1973},
volume = {13},
number = {1},
mrnumber = {0364926},
zbl = {0295.39001},
language = {de},
url = {http://geodesic.mathdoc.fr/item/AUPO_1973_13_1_a10/}
}
Šedová, Dagmar. Beweis eines Perronschen Satzes. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 13 (1973) no. 1, pp. 97-105. http://geodesic.mathdoc.fr/item/AUPO_1973_13_1_a10/